# SDR 9706579602

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING ROTATION AT GEAR RETRACTION, A LOUD NOISE FOLLOWED BY MODERATE VIBRATION WAS COMING FROM NOSE GEAR AREA.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR STOP CABLE BROKEN.  REPLACED CABLE.  ALSO, REPLACED FORWARD DOOR DUE TO DAMAGE INCURRED, OPERATIONAL CHECK NORMAL.
